1887

n CME : Your SA Journal of CPD - Acute coronary syndrome due to coronary vasospasm associated with thyrotoxicosis : case reports

Volume 30, Issue 8
  • ISSN : 0256-2170
USD

 

Abstract

The cardiovascular manifestations of hyperthyroidism are well known. It is less well recognised that angina may be due to coronary spasm caused by hyperthyroidism in a small subset of patients.


I report on a patient who presented with angina and hyperthyroidism in whom repeated coronary angiography revealed coronary vasospasm. The suggested mechanism of the coronary vasospasm is thyrotoxicosis due to Graves' disease.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/m_cme/30/8/EJC124745
2012-08-01
2016-12-11

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error